| Catalog Number |
10013361T |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris pump module smartsite texium infusion set was leaking the following information was received by the initial reporter with the following verbatim.It was reported by customer that we¿ve had two instances of leaking today from the point where the texium connector is attached to the tubing line.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
Investigation results: it was reported that the samples were leaking.Two samples model 10013361t, lot 24075224 were returned under (b)(4) for investigation but below to this complaint.The sets were examined for defects and abnormalities.No defects or abnormalities were observed.The sets were flushed with water and pressure was applied using a bd 30 ml syringe filled with water.No leak was observed.The texium connector was tested with an air under water pressure test with up to about 30 psi.No leaks were observed.The customer complaint was unable to be replicated.The root cause could not be determined because the issue could not be replicated.A device history record review for model 10013361t lot number 24075224 was performed.The search showed that a total of (b)(6) units in 1 lot number was built on 26jul2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information.